MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WALLFLEX¿ COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC - GALWAY WALLFLEX¿ COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565130
Medical Device Problem Codes Difficult to Remove (1528); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2018 that a wallflex colonic stent was implanted to treat a 3 cm lesion in the colon during a colonoscopy with stent placement procedure performed on (b)(6) 2018.Reportedly, the patient's anatomy was tortuous and was not dilated prior to stent placement.According to the complainant, during the procedure, the stent was deployed in the target location.However, during the removal of the delivery system, the outer sheath of the delivery system was stuck on the distal end of the stent.The delivery system eventually was able to be removed but as a result, the deployed stent slid more distal than the desired location.Reportedly, the physician was comfortable leaving the wallflex colonic stent implanted.The procedure was completed with another stent to cover the entire stricture.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
WALLFLEX¿ COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7444946
Report Number3005099803-2018-01153
Device Sequence Number11147998
Product Code MQR
UDI-Device Identifier08714729456605
UDI-Public08714729456605
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K061877
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Model NumberM00565130
Device Catalogue Number6513
Device Lot Number20942139
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight112